MathSciNet Relay Station
MathSciNet bibliographic data
MR1458275 (99b:54014) 54B20
Zsilinszky, László Polishness of the Wijsman topology revisited. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3763–3765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement